Alert archive / Michigan / Winter Storm Warnings in 2010
Winter Storm Warning 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this winter storm warning at Feb 21, 2010, 3:50 PM EST for 14 counties in Michigan. It took effect at Feb 21, 2010, 10:00 PM EST. It was in force for 15 hr. 37 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 21, 2010, 3:50 PM EST (20:50 UTC)
- In effect from
- Feb 21, 2010, 10:00 PM EST
- Expired
- Feb 22, 2010, 12:56 PM EST
- In force
- 15 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Montcalm County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 35 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 12:45 AM EST | SNOW 4.6 | 2 Sw Ada, MI | STORM TOTAL. |
| Feb 22, 12:45 AM EST | SNOW 7.5 | 6 Nw Jackson, MI | STORM TOTAL. |
| Feb 22, 12:55 AM EST | SNOW 4.9 | St. Johns, MI | STORM TOTAL. |
| Feb 22, 1:08 AM EST | SNOW 2 | 1 W Kalamazoo, MI | SNOWFALL AT WESTERN MICHIGAN UNIVERSITY AS OF MIDNIGHT WAS 2.0 INCHES. |
| Feb 22, 3:00 AM EST | SNOW 3 | Plainwell, MI | THREE INCHES OF WET SNOW HAVE FALLEN IN PLAINWELL SINCE 10 PM SUNDAY NIGHT. |
| Feb 22, 4:00 AM EST | SNOW 1.1 | Lansing, MI | THE OBSERER REPORTED 1.1 INCHES OF NEW SNOW AS OF 4 AM. |
| Feb 22, 4:00 AM EST | SNOW 1.5 | 4 Nne Grand Rapids, MI | THERE HAS BEEN 1.5 INCHES OF SNOW NEAR THE INTERSECTION OF PLAINFIELD AND I-96 AS OF 4 AM. |
| Feb 22, 4:00 AM EST | SNOW 3.5 | Hastings, MI | SINCE THE SNOW STARTED FALLING SUNDAY EVENING THERE HAS BEEN 3.5 INCHES OF SNOW. |
| Feb 22, 6:00 AM EST | SNOW 2 | 3 Nne Holland, MI | SINCE THE SNOW STARTED SUNDAY EVENING 2.0 INCHES OF SNOW HAS FALLEN. THE SNOW DEPTH IS 6 INCHES. |
| Feb 22, 6:00 AM EST | SNOW 3.7 | 3 W Walker, MI | SINCE THE STORM BEGAN SUNDAY EVENING 3.7 INCHES OF SNOW HAS FALLEN. |
| Feb 22, 6:00 AM EST | SNOW 3.9 | Holland, MI | THE STORM TOTAL AS OF 630 AM IS 3.9 INCHES. |
| Feb 22, 6:00 AM EST | SNOW 4.8 | 6 Nw Jackson, MI | THE SNOW BEGAN AT 845 PM SUNDAY EVENING AND THROUGH 6 AM HAS ACCUMULATED TO 4.8 INCHES. THERE WAS 7.5 INCHES OF SNOW ON THE GROUND AT 600 AM. |
| Feb 22, 6:40 AM EST | SNOW 2.9 | 2 Ese Kentwood, MI | THE GRAND RAPIDS NATIONAL WEATHER SERVICE HAS REPORTED 2.9 INCHES OF SNOW AS OF 640 AM THIS MORNING. |
| Feb 22, 6:42 AM EST | SNOW 3.1 | Ssw East Grand Rapids, MI | THE STORM TOTAL SNOWFALL SO FAR HAS BEEN 3.1 INCHES. THERE IS 6 INCHES OF SNOW ON THE GROUND. |
| Feb 22, 6:45 AM EST | SNOW 1.8 | Dorr, MI | THE SNOWFALL SINCE THE STORM BEGAN SUNDAY EVENING HAS BEEN 1.8 INCHES. |
| Feb 22, 7:00 AM EST | SNOW 2.2 | Lansing, MI | THE OFFICAL NWS SNOWFALL IN LANSING WAS 2.2 INCHES AS OF 7 AM. |
| Feb 22, 7:00 AM EST | SNOW 2.7 | 1 Wnw Jenison, MI | AS OF 7 AM THIS MORNING THE STORM AS ACCUMULATED 2.7 INCHES OF SNOW. THERE IS 8 INCHES OF SNOW ON THE GROUND. |
| Feb 22, 7:00 AM EST | SNOW 2.8 | 2 Ne Bath, MI | STORM TOTAL AS OF 7 AM. |
| Feb 22, 7:00 AM EST | SNOW 6 | Bloomingdale, MI | SINCE THE SNOW STARTED FALLING EARLY SUNDAY EVENING 6.0 INCHES OF SNOW HAS FALLEN. |
| Feb 22, 7:30 AM EST | SNOW 5.9 | 6 Nw Jackson, MI | STORM TOTAL AS OF 7 30 AM. |
| Feb 22, 7:45 AM EST | SNOW 2 | 1 Nnw Dutton, MI | STORM TOTAL AS OF 7 45 AM. |
| Feb 22, 8:00 AM EST | SNOW 2 | Grand Haven, MI | THIS IS THE 24 HOUR TOTAL ENDING AT 8 AM THIS MORNING. |
| Feb 22, 8:00 AM EST | SNOW 4 | 5 Wnw Holland, MI | STORM TOTAL. |
| Feb 22, 8:15 AM EST | SNOW 5.5 | Allegan, MI | STORM TOTAL. |
| Feb 22, 8:25 AM EST | SNOW 5 | Cooper, MI | STORM TOTAL AT 8 25 AM. |
| Feb 22, 8:45 AM EST | SNOW 4 | 4 E Hudsonville, MI | STORM TOTAL AS OF 8 45 AM. |
| Feb 22, 8:45 AM EST | SNOW 5.9 | Lansing, MI | STORM TOTAL. |
| Feb 22, 9:15 AM EST | SNOW 5 | Grandville, MI | STORM TOTAL AS OF 9 15 AM. |
| Feb 22, 9:30 AM EST | SNOW 4.2 | 2 W Ada, MI | STORM TOTAL |
| Feb 22, 9:30 AM EST | SNOW 5 | 2 Nw Kalamazoo, MI | STORM TOTAL . LOCATED AT GRAND VALLEY CAMPUS. |
| Feb 22, 9:38 AM EST | SNOW 4.9 | 1 Se Dewitt, MI | STORM TOTAL. |
| Feb 22, 10:00 AM EST | SNOW 7 | Paw Paw, MI | STORM TOTAL. |
| Feb 22, 10:00 AM EST | SNOW 8 | Wayland, MI | STORM TOTAL AS OF 10 AM. |
| Feb 22, 10:15 AM EST | SNOW 3 | Plainwell, MI | STORM TOTAL AS OF 10 15 AM. |
| Feb 22, 11:15 AM EST | SNOW 6.8 | 2 W Richland, MI | STORM TOTAL. |
| Feb 22, 12:20 PM EST | SNOW 8.5 | Bellevue, MI | STORM TOTAL. |
| Feb 22, 12:40 PM EST | SNOW 6 | Hastings, MI | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877 WWUS43 KGRR 212050 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 PM EST SUN FEB 21 2010 MIZ051-052-056>059-064>067-071>074-220500- /O.UPG.KGRR.WS.A.0002.100222T0300Z-100223T0600Z/ /O.NEW.KGRR.WS.W.0002.100222T0300Z-100222T2200Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 350 PM EST SUN FEB 21 2010 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * SNOW WILL DEVELOP SOUTH OF I-94 AROUND 8 PM AND MOVE NORTH TO NEAR I-96 BY 10 PM. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 6 TO 9 INCHES ALONG I-94 AND 5 TO 8 INCHES ALONG I-96 EXPECTED. * LOOK FOR HALF INCH TO INCH PER HOUR SNOWFALL RATES. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. * SCHOOL CLOSURES POSSIBLE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ MIZ043>046-050-220500- /O.UPG.KGRR.WS.A.0002.100222T0300Z-100223T0600Z/ /O.NEW.KGRR.WW.Y.0004.100222T0800Z-100222T2200Z/ OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- INCLUDING THE CITIES OF...HART...FREMONT...BIG RAPIDS... MOUNT PLEASANT...MUSKEGON 350 PM EST SUN FEB 21 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 5 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * SNOW WILL DEVELOP NEAR MUSKEGON AROUND 2 AM AND MOVE NORTHEAST TO MOUNT PLEASANT BY 4 AM. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 4 TO 6 INCHES ARE EXPECTED. * SNOWFALL RATES FROM A QUARTER TO A HALF INCH PER HOUR ARE EXPECTED. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MIZ037>040-220500- /O.UPG.KGRR.WS.A.0002.100222T0900Z-100223T0600Z/ /O.NEW.KGRR.WW.Y.0004.100222T0800Z-100222T2200Z/ MASON-LAKE-OSCEOLA-CLARE- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE 350 PM EST SUN FEB 21 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 5 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * SNOW WILL DEVELOP NEAR PENTWATER AROUND 3 AM AND MOVE EAST TO CLARE BY 4 AM. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 4 TO 6 INCHES ARE EXPECTED. * SNOWFALL RATES FROM A QUARTER TO A HALF INCH PER HOUR ARE EXPECTED. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 93
6 follow-up statements
999 WWUS43 KGRR 220030 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 730 PM EST SUN FEB 21 2010 MIZ051-052-056>059-064>067-071>074-220830- /O.CON.KGRR.WS.W.0002.100222T0300Z-100222T2200Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 730 PM EST SUN FEB 21 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... HAZARDOUS WEATHER... * SNOW WILL DEVELOP ALONG I-94 BETWEEN 730 PM AND 830 PM AND MOVE NORTH TO NEAR I-96 BY 10 PM. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 6 TO 9 INCHES ALONG I-94 AND 5 TO 8 INCHES ALONG I-96 ARE EXPECTED. * LOOK FOR HALF INCH TO INCH PER HOUR SNOWFALL RATES. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. * SCHOOL CLOSURES POSSIBLE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ MIZ037>040-043>046-050-220830- /O.CON.KGRR.WW.Y.0004.100222T0800Z-100222T2200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON 730 PM EST SUN FEB 21 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM EST MONDAY... HAZARDOUS WEATHER... * SNOW WILL DEVELOP NEAR MUSKEGON AROUND 11 PM AND MOVE NORTHEAST TO MOUNT PLEASANT BY 2 AM. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 4 TO 6 INCHES ARE EXPECTED. * SNOWFALL RATES FROM A QUARTER TO A HALF INCH PER HOUR ARE EXPECTED. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ LAURENS MEADE
890 WWUS43 KGRR 220307 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1007 PM EST SUN FEB 21 2010 MIZ051-052-056>059-064>067-071>074-221115- /O.CON.KGRR.WS.W.0002.000000T0000Z-100222T2200Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 1007 PM EST SUN FEB 21 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... HAZARDOUS WEATHER... * SNOW WILL BECOME HEAVIER ALONG I-94 THROUGH MIDNIGHT AND DEVELOP ALONG I-96 BETWEEN 1045 PM AND MIDNIGHT. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 6 TO 9 INCHES ALONG I-94 AND 5 TO 8 INCHES ALONG I-96 ARE EXPECTED. * LOOK FOR HALF INCH TO INCH PER HOUR SNOWFALL RATES LATE TONIGHT INTO MONDAY MORNING. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO TWO MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. * SCHOOL CLOSURES POSSIBLE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ MIZ037>040-043>046-050-221115- /O.CON.KGRR.WW.Y.0004.100222T0800Z-100222T2200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON 1007 PM EST SUN FEB 21 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM EST MONDAY... HAZARDOUS WEATHER... * SNOW WILL DEVELOP NEAR MUSKEGON AROUND 11 PM AND MOVE NORTHEAST TO MOUNT PLEASANT BY 2 AM. * TOTAL SNOW ACCUMULATIONS BY MONDAY AFTERNOON OF 4 TO 6 INCHES ARE EXPECTED. * SNOWFALL RATES FROM A QUARTER TO A HALF INCH PER HOUR ARE EXPECTED. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ LAURENS MEADE
262 WWUS43 KGRR 220556 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1256 AM EST MON FEB 22 2010 MIZ051-052-056>059-064>067-071>074-221400- /O.CON.KGRR.WS.W.0002.000000T0000Z-100222T2200Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 1256 AM EST MON FEB 22 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * MODERATE TO LOCALLY HEAVY SNOW WILL CONTINUE TO DEVELOP THROUGH THE MORNING. * TOTAL SNOW ACCUMULATIONS BY THIS AFTERNOON OF 6 TO 9 INCHES ALONG I-94 AND 5 TO 8 INCHES ALONG I-96 ARE EXPECTED. * LOOK FOR HALF INCH TO INCH PER HOUR SNOWFALL RATES AT TIMES THROUGH THIS MORNING. IMPACTS... * TRAVEL CONDITIONS WILL CONTINUE TO DETERIORATE RAPIDLY OVERNIGHT AS VISIBILITIES FALL TO A MILE OR LESS IN SNOW. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. * SCHOOL CLOSURES POSSIBLE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ MIZ037>040-043>046-050-221400- /O.CON.KGRR.WW.Y.0004.100222T0800Z-100222T2200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON 1256 AM EST MON FEB 22 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * SNOW WILL CONTINUE TO ADVANCE NORTH NORTHEAST TO BIG RAPIDS AND MOUNT PLEASANT BY 2 AM. * TOTAL SNOW ACCUMULATIONS BY THIS AFTERNOON OF 4 TO 6 INCHES ARE EXPECTED. * SNOWFALL RATES FROM A QUARTER TO A HALF INCH PER HOUR ARE EXPECTED. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE OVERNIGHT AS VISIBILITIES RAPIDLY FALL TO 2 MILES OR LESS ONCE THE SNOW BEGINS. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ LAURENS WDM
376 WWUS43 KGRR 220830 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EST MON FEB 22 2010 MIZ051-052-056>059-064>067-071>074-221630- /O.CON.KGRR.WS.W.0002.000000T0000Z-100222T2200Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 330 AM EST MON FEB 22 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * MODERATE TO LOCALLY HEAVY SNOW WILL CONTINUE TO DEVELOP THIS MORNING. * TOTAL SNOW ACCUMULATIONS BY THIS AFTERNOON OF 6 TO 9 INCHES ALONG I-94 AND 5 TO 8 INCHES ALONG I-96 ARE EXPECTED. * LOOK FOR HALF INCH TO INCH PER HOUR SNOWFALL RATES AT TIMES THIS MORNING. IMPACTS... * TRAVEL CONDITIONS WILL CONTINUE TO DETERIORATE THIS MORNING DUE TO VISIBILITIES OF LESS THAN A MILE IN SNOW AND AS ROADS BECOME SNOW COVERED. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. * SCHOOL CLOSURES POSSIBLE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ MIZ037>040-043>046-050-221630- /O.CON.KGRR.WW.Y.0004.000000T0000Z-100222T2200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON 330 AM EST MON FEB 22 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * SNOW WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY THIS MORNING. * TOTAL SNOW ACCUMULATIONS BY THIS AFTERNOON OF 4 TO 6 INCHES ARE EXPECTED. * SNOWFALL RATES FROM A QUARTER TO A HALF INCH PER HOUR ARE EXPECTED. IMPACTS... * TRAVEL CONDITIONS WILL DETERIORATE THIS MORNING AS VISIBILITIES FALL TO A MILE OR LESS IN SNOW AND ROADS BECOME SNOW COVERED. * THIS WILL BE A WET SNOW WHICH IS TYPICALLY MORE SLIPPERY THAN DRY SNOW...THUS ROADS MAY BE MORE SLIPPERY THAN USUAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ LAURENS WDM
347 WWUS43 KGRR 221601 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1101 AM EST MON FEB 22 2010 MIZ056-064-071>074-221715- /O.CAN.KGRR.WS.W.0002.000000T0000Z-100222T2200Z/ OTTAWA-ALLEGAN-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...HOLLAND...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1101 AM EST MON FEB 22 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER STORM WARNING. HAZARDOUS WEATHER... * RADAR SHOWS THE SNOW CONTINUING TO RAPIDLY DIMINISH AND WILL END BY EARLY AFTERNOON. * EXPECT ADDITIONAL SNOW ACCUMULATIONS LESS THAN A HALF INCH. IMPACTS... * ROADS WILL REMAIN VERY SLIPPERY INTO TONIGHT. * TRAVEL TIMES WILL BE MUCH HIGHER TODAY SO PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MIZ037-038-043-044-050-221715- /O.CAN.KGRR.WW.Y.0004.000000T0000Z-100222T2200Z/ MASON-LAKE-OCEANA-NEWAYGO-MUSKEGON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...HART...FREMONT... MUSKEGON 1101 AM EST MON FEB 22 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER WEATHER ADVISORY. HAZARDOUS WEATHER... * RADAR SHOWS THE SNOW CONTINUING TO RAPIDLY DIMINISH AND WILL END BY EARLY AFTERNOON. * EXPECT ADDITIONAL SNOW ACCUMULATIONS LESS THAN A HALF INCH. IMPACTS... * ROADS WILL REMAIN VERY SLIPPERY INTO TONIGHT. * TRAVEL TIMES WILL BE MUCH HIGHER TODAY SO PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MIZ051-052-057>059-065>067-221900- /O.EXT.KGRR.WS.W.0002.000000T0000Z-100222T1900Z/ MONTCALM-GRATIOT-KENT-IONIA-CLINTON-BARRY-EATON-INGHAM- INCLUDING THE CITIES OF...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING 1101 AM EST MON FEB 22 2010 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... HAZARDOUS WEATHER... * RADAR SHOWS THE SNOW CONTINUING TO RAPIDLY DIMINISH AND WILL END BY EARLY AFTERNOON. * EXPECT ADDITIONAL SNOW ACCUMULATIONS LESS THAN AN INCH. IMPACTS... * VISIBILITIES WILL IMPROVE THROUGHOUT THE DAY. * ROADS WILL REMAIN VERY SLIPPERY INTO TONIGHT. * TRAVEL TIMES WILL BE MUCH HIGHER TODAY SO PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ MIZ039-040-045-046-221900- /O.EXT.KGRR.WW.Y.0004.000000T0000Z-100222T1900Z/ OSCEOLA-CLARE-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...REED CITY...CLARE...BIG RAPIDS... MOUNT PLEASANT 1101 AM EST MON FEB 22 2010 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. HAZARDOUS WEATHER... * RADAR SHOWS THE SNOW CONTINUING TO RAPIDLY DIMINISH AND WILL END BY EARLY AFTERNOON. * EXPECT ADDITIONAL SNOW ACCUMULATIONS LESS THAN A HALF INCH. IMPACTS... * VISIBILITIES WILL IMPROVE THROUGHOUT THE DAY. * ROADS WILL REMAIN VERY SLIPPERY INTO TONIGHT. * TRAVEL TIMES WILL BE MUCH HIGHER TODAY SO PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 93
573 WWUS43 KGRR 221756 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1256 PM EST MON FEB 22 2010 MIZ051-052-057>059-065>067-221900- /O.CAN.KGRR.WS.W.0002.000000T0000Z-100222T1900Z/ MONTCALM-GRATIOT-KENT-IONIA-CLINTON-BARRY-EATON-INGHAM- INCLUDING THE CITIES OF...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING 1256 PM EST MON FEB 22 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER STORM WARNING. HAZARDOUS WEATHER... * THE ACCUMULATING SNOW WILL END BY 1 PM. IMPACTS... * ROADS MAY STILL BE SLICK DUE TO THE EARLIER HEAVY SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MIZ039-040-045-046-221900- /O.CAN.KGRR.WW.Y.0004.000000T0000Z-100222T1900Z/ OSCEOLA-CLARE-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...REED CITY...CLARE...BIG RAPIDS... MOUNT PLEASANT 1256 PM EST MON FEB 22 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER WEATHER ADVISORY. HAZARDOUS WEATHER... * THE ACCUMULATING SNOW WILL END BY 1 PM. IMPACTS... * ROADS MAY STILL BE SLICK DUE TO THE EARLIER SNOWFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MJS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this winter storm warning went out at Feb 21, 3:47 PM EST, 3 minutes earlier.
Area forecast discussion, Feb 21, 3:47 PM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 PM EST SUN FEB 21 2010 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(347 PM EST SUN FEB 21 2010) A LOW PRESSURE SYSTEM WILL BRING ACCUMULATING SNOW TONIGHT THROUGH MONDAY AFTERNOON FOR LOWER MICHIGAN. A SURGE OF ARCTIC AIR ARRIVES FOR THE MIDDLE PART OF THE WEEK...WITH BELOW NORMAL TEMPERATURES AND SNOW SHOWERS. && .SHORT TERM...(347 PM EST SUN FEB 21 2010) (TODAY THROUGH TUESDAY AFTERNOON) THE MAIN FORECAST CHALLENGE DEALS WITH WHERE THE HEAVIER SNOW WILL FALL.. I ISSUED A WINTER STORM WARNING FOR THE AREA ROUGHLY SOUTH OF HOLLAND TO ALMA LINE...WITH AN ADVISORY NORTH FURTHER NORTH. THE HEADLINES WILL BEGIN AT SOME POINT TONIGHT AND END MONDAY AFTERNOON. TRENDS OF THE MODELS INDICATED THAT THE AXIS OF HEAVIER SNOW WILL BE SETTING UP FURTHER SOUTH THAT PREVIOUSLY FORECASTED. IN ADDITION THE DEEPER MOISTURE DEPARTS RATHER QUICKLY EAST DURING THE AFTERNOON...SO BY ABOUT 5 PM THE POSSIBILITY OF ACCUMULATING SNOW IS DIMINISHED. A SWATH OF 6 TO 9 INCHES OF SNOW IS EXPECTED WITHIN THE WARNING AREA. SOME MID LEVEL FGEN AND WEAKNESS IN THE STABILITY SHOULD ALLOW FOR HIGHER SNOWFALL RATES...PERHAPS A INCH PER HOUR IN ANY STRONGER BAND THAT SETS UP. TEMPERATURES WILL BE NEAR FREEZING...SO A HEAVIER WET SNOW IS PREDICTED. FRONTOLYSIS IS SEEN AFTER 21Z. WARMING AT AROUND 900 MB WILL BRING TEMPERATURES UP TO AROUND 0 DEG C AT KJXN...STILL COLD ENOUGH TO KEEP THE PRECIPITATION ALL SNOW. HOWEVER IF THIS WARM LAYER ENDS UP FURTHER NORTH...WE MAY SEE A MIX OF PRECIPITATION MOVING IN FROM THE SOUTH...MAINLY AROUND 12Z TO 15Z. IN THE ADVISORY AREA...THE SNOW MOVES IN LATER THAN THE WARNING AREA...AND MOVES OUT AT ABOUT THE SAME TIME. DURATION IS LIMITED...AND THAT WILL CUT BACK ON SNOW AMOUNTS. ALSO THE BETTER FORCING STAY SOUTH. A QUICK LOOK AT THE 18Z NAM SUPPORTS THIS SCENARIO. && .LONG TERM...(347 PM EST SUN FEB 21 2010) (TUESDAY THROUGH SUNDAY) THE MIDDLE OF THE WEEK LOOKS SNOWY AS COLDER AIR WILL FLOW SOUTH BEHIND THE DEPARTING SFC LOW. H8 TEMPS FALL TO AROUND -13C TUESDAY NIGHT THROUGH THURSDAY. BOUNDARY LAYER WINDS SHIFT QUITE A BIT DURING THIS TIME FROM A WLY DIRECTION TO MORE OF A NNW TACK. WE SHOULD INITIALLY SEE SHSN FALL OVER MUCH OF THE CWA TUESDAY NIGHT AND WEDNESDAY AND THEN RETREAT TOWARD THE WEST WED NIGHT INTO THURSDAY. AS THE UPPER TROUGH MOVES EAST...HIGHER HEIGHTS AND TEMPS WILL ARRIVE AND WE/LL SEE TEMPS CLIMB BACK TOWARD AVERAGE. OVERALL...THE GRIDS DIDN/T NEED MUCH TWEAKING AS THE OVERALL THEME WAS IN PLACE. && .AVIATION...(1247 PM EST SUN FEB 21 2010) LOOK FOR MOSTLY MVFR CIGS THIS AFTERNOON. THE ERN TAF SITES MAY BRIEFLY GO VFR AS SOME DRIER AIR MOVES IN AHEAD OF THE APPROACHING LOW. SNOW WILL DEVELOP THIS EVENING AND CIGS/VSBYS WILL FALL RAPIDLY. IFR/LIFR CIGS/VSBYS OVERNIGHT INTO MONDAY. && .MARINE...(347 PM EST SUN FEB 21 2010) OFFSHORE FLOW THROUGH MONDAY WILL KEEP WAVE HEIGHTS RELATIVELY LOW FROM NEW BUFFALO TO MANISTEE. WINDS WILL BE ON THE INCREASE AS THE STORM NEARS. THE FETCH WILL INCREASE MONDAY NIGHT AS THE WINDS TRANSITION FROM NORTHEAST TO NORTH. WAVES WILL THEN BUILD AND MAY APPROACH SMALL CRAFT ADVISORY CRITERIA. && .HYDROLOGY...(347 PM EST SUN FEB 21 2010) NO HYDRO PROBLEMS ANTICIPATED THIS WEEK. THE SNOW TONIGHT THROUGH MONDAY WILL NOT RESULT IN SIGNIFICANT RUNOFF. TEMPS THIS WEEK WILL NOT BE SUFFICIENTLY COLD FOR RAPID ICE EXPANSION. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WINTER STORM WARNING HOLLAND TO ALMA SOUTH TONIGHT THROUGH MONDAY AFTERNOON. WINTER WEATHER ADVISORY FURTHER NORTH LATE TONIGHT THROUGH MONDAY AFTERNOON. LM...NONE. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: 93 AVIATION: 93 MARINE: MJS HYDROLOGY: MJS
Hazardous weather outlook, Feb 21, 5:22 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 522 AM EST SUN FEB 21 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-221030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 522 AM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED TO DEVELOP BY MIDNIGHT OVER THE INTERSTATE 94 CORRIDOR THAN SPREAD NORTH OF ROUTE 10 BEFORE SUNRISE. SNOWFALL AMOUNTS BY EARLY MONDAY MORNING WILL RANGE FROM 3 TO 5 INCHES SOUTH OF GRAND RAPIDS TO 1 TO 3 INCHES NORTH OF GRAND RAPIDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL LIKELY BE HEAVY AT TIMES MONDAY INTO MONDAY EVENING BEFORE DIMINISHING TO SCATTERED SNOW SHOWERS AROUND MIDNIGHT. STORM TOTAL SNOWFALLS OF 6 TO 10 INCHES ARE EXPECTED. SNOW SHOWERS LIKELY WILL RESULT IN ADDITIONAL SIGNIFICANT ACCUMULATIONS TUESDAY NIGHT INTO WEDNESDAY AS A STRONG COLD FRONT MOVES THROUGH THE AREA. LAKE EFFECT SNOW SHOWERS WILL THEN CONTINUE INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-221030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 522 AM EST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW AND FOG WILL REDUCE VISIBILITIES TO UNDER A HALF MILE AT TIMES MONDAY. MONDAY NIGHT NORTH WINDS WILL INCREASE TO 30 KNOTS AND THAT WILL BUILD WAVES TO HEIGHTS THAT ARE HAZARDOUS FOR SMALL WATER CRAFT. WAVES HEIGHTS ARE EXPECTED TO REMAIN HAZARDOUS TO SMALL WATER CRAFT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 3:50 PM EST | Winter Weather Advisory | GRR | Clare, Isabella, Lake, Mason, Mecosta, Muskegon and 3 more | 21 hr |
Nearby
Winter Storm Warnings in Michigan, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.